CARDINALI ILARIA

Office hours

  • Tuesday from 14:30 to 16:00
    Place: Edificio S.Niccolo', Via Roma, 56 - stanza 108

Teaching activities

Completion accademic year: 2022/2023

Course year: 1 First cycle degree (DM 270) INGEGNERIA INFORMATICA E DELL'INFORMAZIONE A.Y. 2022/2023
Course year: 1 First cycle degree (DM 270) INGEGNERIA GESTIONALE A.Y. 2022/2023

Completion accademic year: 2021/2022

Course year: 1 First cycle degree (DM 270) COMPUTER AND INFORMATION ENGINEERING A.Y. 2021/2022
Course year: 1 First cycle degree (DM 270) ENGINEERING MANAGEMENT A.Y. 2021/2022

Completion accademic year: 2020/2021

Course year: 1 First cycle degree (DM 270) COMPUTER AND INFORMATION ENGINEERING A.Y. 2020/2021
Course year: 1 First cycle degree (DM 270) ENGINEERING MANAGEMENT A.Y. 2020/2021

Completion accademic year: 2019/2020

Course year: 1 First cycle degree (DM 270) ENGINEERING MANAGEMENT A.Y. 2019/2020
Course year: 1 First cycle degree (DM 270) ENGINEERING MANAGEMENT A.Y. 2019/2020

Completion accademic year: 2018/2019

Course year: 1 First cycle degree (DM 270) ENGINEERING MANAGEMENT A.Y. 2018/2019
Course year: 1 First cycle degree (DM 270) ENGINEERING MANAGEMENT A.Y. 2018/2019

Research

Ultime pubblicazioni:

  • Cardinali, I., Giuzzi, L., Pasini, A. (2023). On the generation of some Lie-type geometries. JOURNAL OF COMBINATORIAL THEORY. SERIES A, 193 [10.1016/j.jcta.2022.105673]. - view more
  • Cardinali, I., Giuzzi, L., & Pasini, A. (2021). Nearly all subspaces of a classical polar space arise from its universal embedding. LINEAR ALGEBRA AND ITS APPLICATIONS, 627, 287-307 [10.1016/j.laa.2021.06.013]. - view more
  • Cardinali, I., Giuzzi, L., & Kwiatkowski, M. (2021). On the Grassmann graph of linear codes. FINITE FIELDS AND THEIR APPLICATIONS, 75 [10.1016/j.ffa.2021.101895]. - view more
  • Cardinali, I., Giuzzi, L., & Pasini, A. (2021). The generating rank of a polar Grassmannian. ADVANCES IN GEOMETRY, 21(4), 515-539 [10.1515/advgeom-2021-0022]. - view more
  • Cardinali, I., Giuzzi, L., & Pasini, A. (2020). Grassmann embeddings of polar Grassmannians. JOURNAL OF COMBINATORIAL THEORY. SERIES A, 170 [10.1016/j.jcta.2019.105133]. - view more